# SDR YENA2024022100288

- Difficulty date: February 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55150
- Aircraft time: 6,152 hours, 2,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#8384, MCO-JFK. (AIRCRAFT DID AN AIR TURN BACK TO MCO) 'DIRTY SOCK SMELL, VERY STRONG AFTER T.O. UPTO FL330 WOULD NOT GO AWAY, BOTH PILOT ON OXY TILL DOOR OPEN; FOUND SOURCE OF ODOR WHEN #1 PACK IS IN OPERATION. NORMAL - NO SMELL  FROM PACK 2. PERFORMED ENG 1 -2 BORO INSP REF LOGPAGES 3867870 (BORESCOPE INSP. ACCOMPLISHED ON RH ENG. HPC 1 THRU 8 IAW PW MANUAL CH 72-35-00-00A-312A NO OIL STAINS OR OIL PUDDLING FOUND DURING BORESCOPE INSP.) AND 3867872 (CH ENG LPC1, LPC2 AND LPC 3 BOROSCOPE INSP. ACCOMPLISHED IAW PW MANUAL 72-31-00-00A*312A FOUNDOIL STAIN ON LPC 2 WEEP HS). ENG WASH OF #1 ENGINE PERFORMED , POWER ASSURANCE TEST OF ENG 1-2  NORMAL. AIRCRAFT OK FOR SVC. REF FIM  BD500-A-J21-22-00-00AAA-423A-A.'
